RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1941, Volume 9(51), Number 3, Pages 563–628 (Mi msb6105)  

This article is cited in 28 scientific papers (total in 28 papers)

Additive set-functions in abstract spaces

A. D. Alexandroff


Full text: PDF file (5923 kB)

Bibliographic databases:

Received: 11.10.1940
Language: English

Citation: A. D. Alexandroff, “Additive set-functions in abstract spaces”, Rec. Math. [Mat. Sbornik] N.S., 9(51):3 (1941), 563–628

Citation in format AMSBIB
\Bibitem{Ale41}
\by A.~D.~Alexandroff
\paper Additive set-functions in abstract spaces
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1941
\vol 9(51)
\issue 3
\pages 563--628
\mathnet{http://mi.mathnet.ru/msb6105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5785}
\zmath{https://zbmath.org/?q=an:0028.07201|67.0163.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6105
  • http://mi.mathnet.ru/eng/msb/v51/i3/p563

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. В. Г. Евстигнеев, “Бикомпактность и меры”, Функц. анализ и его прил., 4:3 (1970), 51–60  mathnet  mathscinet  zmath; V. G. Evstigneev, “Bicompactness and measure”, Funct. Anal. Appl., 4:3 (1970), 213–220  crossref
    2. А. А. Боровков, “Сходимость распределений функционалов от случайных процессов”, УМН, 27:1(163) (1972), 3–41  mathnet  mathscinet  zmath; A. A. Borovkov, “The convergence of tributions of functionals on stochastic processes”, Russian Math. Surveys, 27:1 (1972), 1–42  crossref
    3. А. А. Боровков, “Сходимость мер и случайных процессов”, УМН, 31:2(188) (1976), 3–68  mathnet  mathscinet  zmath; A. A. Borovkov, “Convergence of measures and random processes”, Russian Math. Surveys, 31:2 (1976), 1–69  crossref
    4. Ф. Терпе, Ю. Флаксмайер, “О некоторых приложениях теории расширений топологических пространств и теории меры”, УМН, 32:5(197) (1977), 125–162  mathnet  mathscinet  zmath; F. Terpe, J. Flachsmeyer, “Some applications of the theory of compactifications of topological spaces and measure theory”, Russian Math. Surveys, 32:5 (1977), 133–171  crossref
    5. В. П. Фëдорова, “Линейные функционалы на пространствах равно­мерно непрерывных функций и абстрактные меры”, УМН, 39:2(236) (1984), 197–198  mathnet  mathscinet  zmath  adsnasa; V. P. Fedorova, “Linear functionals on spaces of uniformly continuous functions and abstract measures”, Russian Math. Surveys, 39:2 (1984), 153–154  crossref
    6. А. К. Видыбида, “Эволюционный оператор для иерархии кинетических уравнений Боголюбова. Решетчатые системы”, ТМФ, 68:1 (1986), 69–87  mathnet  mathscinet; A. K. Vidybida, “Evolution operator for the Bogolyubov (BBGKY) hierarchy. Lattice systems”, Theoret. and Math. Phys., 68:1 (1986), 681–694  crossref
    7. В. К. Захаров, “Связи между расширением Лебега и расширением Бореля первого класса и между соответствующими им прообразами”, Изв. АН СССР. Сер. матем., 54:5 (1990), 928–956  mathnet  mathscinet  zmath  adsnasa; V. K. Zakharov, “Connections between the Lebesgue extension and the Borel extension of the first class, and between the preimages corresponding to them”, Math. USSR-Izv., 37:2 (1991), 273–302  crossref
    8. В. К. Захаров, “Прообраз Гордона пространства Александрова как окружаемое накрытие”, Изв. РАН. Сер. матем., 56:2 (1992), 427–448  mathnet  mathscinet  zmath  adsnasa; V. K. Zakharov, “The Gordon preimage of an Aleksandrov space as an enclosed covering”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 405–424  crossref
    9. В. М. Климкин, “О некоторых свойствах регулярных функций множества”, Матем. сб., 183:6 (1992), 155–176  mathnet  mathscinet  zmath  adsnasa; V. M. Klimkin, “On some properties of regular set functions”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 247–263  crossref
    10. Klimkin V., Svistula M., “Uniform Boundedness of Family of Weak Regular Nonadditive Functions of a Set .2.”, Dokl. Akad. Nauk, 330:5 (1993), 554–555
    11. В. К. Захаров, “Расширение Каплана кольца и банаховой алгебры непрерывных функций как делимая оболочка”, Изв. РАН. Сер. матем., 58:6 (1994), 51–68  mathnet  mathscinet  zmath; V. K. Zakharov, “The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 477–493  crossref
    12. В. К. Захаров, “Связь между классическим кольцом частных кольца непрерывных функций и функциями, интегрируемыми по Риману”, Фундамент. и прикл. матем., 1:1 (1995), 161–176  mathnet  mathscinet  zmath  elib
    13. В. К. Захаров, “Расширения кольца непрерывных функций, порожденные регулярным, счетно-делимым и полным кольцами частных, и соответствующие им прообразы”, Изв. РАН. Сер. матем., 59:4 (1995), 15–60  mathnet  mathscinet  zmath; V. K. Zakharov, “Extensions of the ring of continuous functions generated by regular, countably-divisible, complete rings of quotients, and their corresponding pre-images”, Izv. Math., 59:4 (1995), 677–720  crossref
    14. В. К. Захаров, “Расширения кольца непрерывных функций, порожденные классическим, рациональным и регулярным кольцами частных как делимые оболочки”, Матем. сб., 186:12 (1995), 81–118  mathnet  mathscinet  zmath; V. K. Zakharov, “Extensions of the ring of continuous functions generated by the classical, rational, and regular rings of fractions as divisible hulls”, Sb. Math., 186:12 (1995), 1773–1809  crossref
    15. В. М. Климкин, Т. А. Срибная, “Сходимость последовательности слабо регулярных функций множества”, Матем. заметки, 62:1 (1997), 103–110  mathnet  crossref  mathscinet  zmath; V. M. Klimkin, T. A. Sribnaya, “Convergence of a sequence of weakly regular set functions”, Math. Notes, 62:1 (1997), 87–92  crossref
    16. В. К. Захаров, А. В. Михалëв, “Проблема общего радоновского представления для произвольного хаусдорфова пространства”, Изв. РАН. Сер. матем., 63:5 (1999), 37–82  mathnet  crossref  mathscinet  zmath; V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space”, Izv. Math., 63:5 (1999), 881–921  crossref
    17. Klimkin V., Klepnev D., “On the Uniform Continuity of the Family of Nonadditive Weakly Regular Set Functions”, Dokl. Math., 62:1 (2000), 14–15
    18. А. И. Жданок, “Конечно-аддитивные меры в эргодической теории цепей Маркова. I”, Матем. тр., 4:2 (2001), 53–95  mathnet  mathscinet  zmath; A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. I”, Siberian Adv. Math., 13:1 (2003), 87–125
    19. В. П. Фëдорова, “Теорема Стоуна–Вейерштрасса и пространства мер”, Матем. заметки, 72:3 (2002), 455–467  mathnet  crossref  mathscinet  zmath; V. P. Fedorova, “The Stone–Weierstrass Theorem and Spaces of Measures”, Math. Notes, 72:3 (2002), 417–427  crossref
    20. В. К. Захаров, А. В. Михалëв, “Проблема общего радоновского представления для произвольного хаусдорфова пространства. II”, Изв. РАН. Сер. матем., 66:6 (2002), 3–18  mathnet  crossref  mathscinet  zmath; V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space. II”, Izv. Math., 66:6 (2002), 1087–1101  crossref
    21. А. Г. Кусраев, С. А. Малюгин, “О теоремах представления А. Д. Александрова и А. А. Маркова для мажорируемых операторов”, Владикавк. матем. журн., 4:3 (2002), 34–49  mathnet  mathscinet  zmath
    22. А. И. Жданок, “Гамма-компактификация измеримых пространств”, Сиб. матем. журн., 44:3 (2003), 587–605  mathnet  mathscinet  zmath; A. I. Zhdanok, “Gamma-compactification of measurable spaces”, Siberian Math. J., 44:3 (2003), 463–476  crossref
    23. В. М. Климкин, Т. А. Срибная, “Равномерная непрерывность семейства слабо регулярных функций множества в топологическом пространстве”, Матем. заметки, 74:1 (2003), 60–68  mathnet  crossref  mathscinet  zmath; V. M. Klimkin, T. A. Sribnaya, “Uniform Continuity of a Family of Weakly Regular Set Functions on Topological Spaces”, Math. Notes, 74:1 (2003), 56–63  crossref
    24. А. Е. Гутман, А. И. Сотников, “Порядковые свойства пространства конечно-аддитивных переходных функций”, Сиб. матем. журн., 45:1 (2004), 80–102  mathnet  mathscinet  zmath; A. E. Gutman, A. I. Sotnikov, “Order properties of the space of finitely additive transition functions”, Siberian Math. J., 45:1 (2004), 69–85  crossref  elib
    25. В. К. Захаров, Т. В. Родионов, “Классификация борелевских множеств и функций на произвольном пространстве”, Матем. сб., 199:6 (2008), 49–84  mathnet  crossref  mathscinet  zmath  elib; V. K. Zakharov, T. V. Rodionov, “Classification of Borel sets and functions for an arbitrary space”, Sb. Math., 199:6 (2008), 833–869  crossref
    26. В. К. Захаров, А. В. Михалëв, Т. В. Родионов, “Проблема Рисса–Радона–Фреше характеризации интегралов”, УМН, 65:4(394) (2010), 153–178  mathnet  crossref  mathscinet  zmath  adsnasa; V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “The Riesz–Radon–Fréchet problem of characterization of integrals”, Russian Math. Surveys, 65:4 (2010), 741–765  crossref
    27. В. К. Захаров, А. В. Михалëв, Т. В. Родионов, “Описание радоновских интегралов как линейных функционалов”, Фундамент. и прикл. матем., 16:8 (2010), 87–161  mathnet  mathscinet; V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Characterization of Radon integrals as linear functionals”, J. Math. Sci., 185:2 (2012), 233–281  crossref
    28. Т. А. Срибная, “Равномерная исчерпываемость семейства регулярных функций множества в топологическом пространстве”, Вестн. СамГУ. Естественнонаучн. сер., 2012, № 9(100), 61–69  mathnet
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:271
    Full text:143
    First page:3

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014